MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TRILOGY LONGEVITY CONSTRAINED LINER WITH CONSTRAINING RING USE; PROSTHETIC, HIP

ZIMMER BIOMET, INC. TRILOGY LONGEVITY CONSTRAINED LINER WITH CONSTRAINING RING USE; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 00801802814, item name femoral head nonskirted, 12/14 taper , lot # unk unk cup.G2: foreign: australia.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: left total hip arthroplasty with dislocation of the femoral head.A definitive root cause cannot be determined.The complaint is confirmed based on the x-ray findings.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent a revision procedure 68 days post implantation due to recurrent dislocations.Head, liner and cup were exchanged and a 30mm segment was added to the proximal femur to make it more stable.There is no additional information available at the time of this report.

Brand Name
TRILOGY LONGEVITY CONSTRAINED LINER WITH CONSTRAINING RING USE
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20750835
Report Number0001822565-2024-03663
Device Sequence Number4413228
Product Code KWZ
UDI-Device Identifier00889024126084
UDI-Public(01)00889024126084(17)290217(10)66445456
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K071718
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00633405028
Device Lot Number66445456
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2024
Initial Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexPrefer Not To Disclose